MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721252E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported the rn went to remove the guidewire from patient's ng tube when the purple cap of the guidewire came off.The wire underneath the purple cap was sharp and cut the rn's finger, resulting in a potential blood and body fluid exposure.The guidewire was still able to be removed after cap failure.The rn had to undergo bbfe protocols/treatment and started prophylactic medications.Per additional information provided on 22jun2026, bbfe (blood body fluid exposure) prophylaxis treatment is a standard treatment for potential exposure to bbfe.At this time, the staff was started on this treatment, harm level unknown.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key25732517
Report Number1423537-2026-00219
Device Sequence Number21471159
Product Code KNT
UDI-Device Identifier10192253011838
UDI-Public(01)10192253011838
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884721252E
Device Catalogue Number8884721252E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date07/13/2026
07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown